# SDR UIEA2020072701629

- Difficulty date: July 23, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 86,738 hours, 20,678 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPRING ON EMERGENCY LIGHT INOPERATIVE.  REPOSITIONED THE EMERGENCY LIGHT TOGGLE SWITCH ARMING ARM, IAW MM 33-51-08. OPS CHECKED GOOD IAW  33-51-00.
